MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. COMPONENT KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. COMPONENT KIT; LAVAGE, JET
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial report.E1 phone: (b)(6).G2 foreign: japan.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : device discarded.
 
Event or Problem Description
It was reported that when the operator opened the package there was a small amount of dust attached to the center of the main unit.Operator opened another device and used it to complete the surgery.There was no reported patient harm or delay.Due diligence is in progress.
 
Event or Problem Description
No additional event information available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).No product was returned or pictures provided; visual, functional, and/or dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPONENT KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key17471285
Report Number0001526350-2023-00877
Device Sequence Number2735751
Product Code FQH
UDI-Device Identifier00889024375130
UDI-Public(01)00889024375130(17)2403630(10)65187108
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberN/A
Device Catalogue Number00515042001
Device Lot Number65187108
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer08/24/2023
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose